# SDR SWIA202158606

- Difficulty date: May 13, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N157SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000558
- Aircraft time: 13,478 hours, 7,594 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Upper Sheet
- Condition: Corroded
- Location: Frms 85-86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CENTER BEAM UPPER SHEET CORRODED BETWEEN FR 85 AND FR 86     (C-CHECK RO 5/25/2021)     / REMOVED AND REPLACED R-H CENTER BEAM UPPER SHEET BETWEEN FR 85-86. REF EMB SRM 51-40-08. SEE CONTINUATION CARD FO WORK ACCOMPLISHED.
